Remicade/ tender lymph nodes

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tamtam10
Regular Member


Date Joined Aug 2007
Total Posts : 78
   Posted 11/26/2007 1:38 PM (GMT -7)   
Hey guys,
 
i just had my fourth remi treatment last tuesday. So far so good. I noticed today though that my lymph nodes in my neck are tender to the touch. Has this happen to anyone before? They do not look swollen to me. There are so many side effects to remi I always like to ask around before i call the doc about it.
TamTam10
 
Diagnosed with Pan Colitis 2004 (age 23).
Asacol 12 per day
Prednisone, off 2006
6mp 75mg per day (got off becuase I am starting Remicade)
Canasa when needed
Remicade second infusion Aug 21st


Lonie
Veteran Member


Date Joined Feb 2005
Total Posts : 6447
   Posted 11/26/2007 6:57 PM (GMT -7)   
No, I haven't had that, but TamTam, I'd call your doc; swollen glands is a sign for an infection; maybe even just a cold...but better to be safe than sorry and nip it in the bud! :-)

Carol

Remicade - will have my 19th infusion on December 27.
Imuran - 100 mgs....taken before bedtime
Vitamin B-12/Biotin, Probiotics

"Life is short -- make fun of it"
 
Co-Moderator for the UC Forum
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 13, 2017 2:10 PM (GMT -7)
There are a total of 2,904,975 posts in 318,817 threads.
View Active Threads


Who's Online
This forum has 158187 registered members. Please welcome our newest member, Zenfinity.
358 Guest(s), 14 Registered Member(s) are currently online.  Details
Sophalex83, PeppermintTea, JNF, hammer8, Kat1000, Hoagie, ArtAngel, Maverick6981, HopeNheal, dbell, FLBeachgal, k07, Tall Allen, iPoop